Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Sexually active, cramps, bloating, gas, bleeding. Switched birth control pills. Pregnancy symptoms?

I have been sexually active with my partner (1 steady partner for several years), and have taken my BC at the same time daily and never missed a dose. However, the pharmacy has switched my pills from 1 generic to another in the past few months. Currently, I now have cramping, bloating , gas, and a little bleeding . Is this a sign of pregnancy? My period is not due for another 2 weeks or so.
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi thanks for your question.
No,these are not symptoms of pregnancy.Your on bith control pill and has not missed your period,so chance of prgnancy.Changing of brand of birth control pill will not affect your contraception.Abdominal cramps and bloating could be due some other cause.May be due intestinal infection or acid peptic disease.slight vaginal bleeding could be due to local cause in vaginal,not necessarily from uterus.I would suggest you to consult a gynaecologist who may be able to evaluate you for your symptom and may prescribe you appropriate treatment.
Hope this answers your question.
Answered: Sat, 19 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor